# SDR CALA2013082690761

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 51,987 hours, 20,794 cycles
- Engine: Iae V2522A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 164
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE CONTROLLER ONE, SYSTEM 1 FAULT.  ITEM ROLLED FORWARD.  REMOVED & REPLACED CABIN PRESSURE CONTROLLER ONE IAW AMM. TESTED IAW AMM.
